# SDR MASA200700126

- Difficulty date: February 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 21,334 hours, 17,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Actuator
- Condition: Inoperative
- Location: Power Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7176 ORD - CREW REPORTED THE PAX DOOR POWER ASSIST WAS INOP.  MX RESET POWER TO THE SYSTEM AND IT WORKED NORMALLY.
